Information Journal Paper
APA:
CopyJALALI, S.Z., GHANBARI, A., & POUR YUSEF, S.. (2016). THE PREVALANCE OF GASTROINTESTINAL OBSTRUCTION AND MORTALITY RATE IN NEONATES. JOURNAL OF GUILAN UNIVERSITY OF MEDICAL SCIENCES, 25(97), 38-45. SID. https://sid.ir/paper/39890/en
Vancouver:
CopyJALALI S.Z., GHANBARI A., POUR YUSEF S.. THE PREVALANCE OF GASTROINTESTINAL OBSTRUCTION AND MORTALITY RATE IN NEONATES. JOURNAL OF GUILAN UNIVERSITY OF MEDICAL SCIENCES[Internet]. 2016;25(97):38-45. Available from: https://sid.ir/paper/39890/en
IEEE:
CopyS.Z. JALALI, A. GHANBARI, and S. POUR YUSEF, “THE PREVALANCE OF GASTROINTESTINAL OBSTRUCTION AND MORTALITY RATE IN NEONATES,” JOURNAL OF GUILAN UNIVERSITY OF MEDICAL SCIENCES, vol. 25, no. 97, pp. 38–45, 2016, [Online]. Available: https://sid.ir/paper/39890/en